default-icon
Penis buldging
My son was diagnosed with Brucillosis on June 1st 2016 and is under medication (gentamicin for 15 days, Doxycycline 100mg /per day + Rifampicin 300mg / per day) and is in the 6 Week of medication now. The latest thing is that when ever he has to urinate i have observed that the front portion of his penus is enlarged in a bulb like manner. After urination it returns to normal and as of now he does not complain of any pain. I am worried kindly let me know what could be be the cause and what is the remedy. Is there an urgency to consult a doctor.
28 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vinay Gupta
Sexologist 32 yrs exp Bilaspur

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Better to consult a paediatrician or surgeon. He may have phimosis or pin hole meatus.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.